# SDR AALA201801029049

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 11,740 hours, 4,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: C0926
- Condition: Low Pressure
- Location: R3 Door Slide
- Part time: 44,089 hours, 16,458 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R3 DOOR SHOWS LOW PRESSURE ON THE CIDS SCREEN.  REPLACED THE R3  SLIDE INFLATION RESERVOIR IAW AMM 25-62-49 PB 401.
